Nonnegative controllability for a class of nonlinear degenerate parabolic equations with application to climate science
MetadataShow full metadata
We consider a nonlinear degenerate reaction-diffusion equation. First we prove that if the initial state is nonnegative, then the solution remains nonnegative for all time. Then we prove the approximate controllability between nonnegative states via multiplicative controls, this is done using the reaction coefficient as control.
CitationFloridia, G. (2020). Nonnegative controllability for a class of nonlinear degenerate parabolic equations with application to climate science. Electronic Journal of Differential Equations, 2020(59), pp. 1-27.
This work is licensed under a Creative Commons Attribution 4.0 International License.